# SDR CALA2023040301014

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 59,997 hours, 26,104 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING.    PDA REPORT.  PN 457-825.   IPC 28-11-05-25, CAT 3 COMPLIED WITH PDA REPORT GENERATION
